# SDR UPS03840450

- Difficulty date: April 12, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT FUSELAGE SKIN IS DENTED AT STA 300 AT LONG 20L.  REWORKED DENT, FOUND WITHIN LIMITS, NDT VERIFIED A .375 INCH CRACK AT DENTED AREA.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AROUND CUTOUT.  FABRICATED AND INSTALLED DOUBLER FILLER AND FINGER DOUBLERS IAW SRM 53-2-1 FIG 7.
